# SDR DALA2024052105374

- Difficulty date: May 16, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 116,164 hours, 17,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 955 Lbl 85
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 ER/A 566238-14AD REV A ISSUES FOR REPAIR TO CENTER UPPER NG SKIN AT STA 955 LBL 85. CORRECTIVE ACTION: DTE, ER/A 566238-14AD REV A. DTA REQUIRED NO LATER THAN 12MAY25. DAMAGE TOLERANCE ANALYSIS REQUIRED. (0346059)
